skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Result Number Material Type Add to My Shelf Action Record Details and Options
1
On a polynomial inequality of Kolmogoroff's type
Material Type:
Article
Add to e-Shelf

On a polynomial inequality of Kolmogoroff's type

B. D. Bojanov ; A. K. Varma

Proceedings of the American Mathematical Society, 1996-02-01, Vol.124 (2), p.491-496 [Peer Reviewed Journal]

Full text available

2
Gaussian interval quadrature formula
Material Type:
Article
Add to e-Shelf

Gaussian interval quadrature formula

Bojanov, Borislav D ; Petrov, Petar P

Numerische Mathematik, 2001-02, Vol.87 (4), p.625-643 [Peer Reviewed Journal]

Full text available

3
Gaussian extended cubature formulae for polyharmonic functions
Material Type:
Article
Add to e-Shelf

Gaussian extended cubature formulae for polyharmonic functions

Borislav D. Bojanov ; Dimitar K. Dimitrov

Mathematics of Computation of the American Mathematical Society, 2001-04-01, Vol.70 (234), p.671-683 [Peer Reviewed Journal]

Full text available

4
Bivariate Polynomials of Least Deviation from Zero
Material Type:
Article
Add to e-Shelf

Bivariate Polynomials of Least Deviation from Zero

Bojanov, Borislav D ; Haußmann, Werner ; Nikolov, Geno P

Canadian journal of mathematics, 2001-06-01, Vol.53 (3), p.489-505 [Peer Reviewed Journal]

Full text available

5
On Certain Extremal Problems for Polynomials
Material Type:
Article
Add to e-Shelf

On Certain Extremal Problems for Polynomials

Bojanov, B.D ; Rahman, Q.I

Journal of mathematical analysis and applications, 1995, Vol.189 (3), p.781-800 [Peer Reviewed Journal]

Full text available

6
Generalized polynomials of minimal norm
Material Type:
Article
Add to e-Shelf

Generalized polynomials of minimal norm

Barrar, R.B ; Bojanov, B.D ; Loeb, H.L

Journal of approximation theory, 1989, Vol.56 (1), p.91-100 [Peer Reviewed Journal]

Full text available

Searching Remote Databases, Please Wait